MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CANNULATED SCREW PARTIALLY THREADED/48MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CANNULATED SCREW PARTIALLY THREADED/48MM; SCREW,FIXATION,BONE
Model Number 214.548
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patent identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent for a surgery to remove hardware due to pain.The patient had some painful hardware after bone healing and thus requested it be removed if healing was completed.The healing was completed, so no longer needed hardware was removed.The original implantation date was unknown.The procedure outcome was unknown.There was no patient consequence.This complaint involves nine (9) devices.This report is for (1) 4.5mm cannulated screw partially threaded/48mm.This report is 7 of 9 for (b)(4).

Brand Name
4.5MM CANNULATED SCREW PARTIALLY THREADED/48MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11156040
Report Number2939274-2021-00213
Device Sequence Number3980017
Product Code HWC
UDI-Device Identifier10886982154200
UDI-Public(01)10886982154200
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K963172
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.548
Device Catalogue Number214.548
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CORTEX SCREW SELF-TAPPING 44MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 65MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 65MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 70MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 70MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 75MM; 3.5MM PROXIMAL TIBIA PLATE 4 HOLES/RIGHT; 4.5MM CANNULATED SCREW PARTIALLY THREADED/48MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR